# SDR SWIA201333374

- Difficulty date: April 23, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,955 hours, 21,332 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR HAS CHAFE ON FORWARD CORNER NEAR WHEEL BRUSH.  (C-CHECK)  REPAIRED LEFT MAIN LANDING GEAR DOOR CHAFE IAW REO.
